X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2386) 2386
Conference Proceeding (212) 212
Publication (123) 123
Book Chapter (17) 17
Book / eBook (11) 11
Dissertation (10) 10
Book Review (3) 3
Government Document (2) 2
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
automation & control systems (680) 680
stability (555) 555
analysis (482) 482
engineering, electrical & electronic (438) 438
control systems (347) 347
stabilization (341) 341
multiple lyapunov functions (334) 334
mathematics, applied (333) 333
design (322) 322
computer simulation (289) 289
mathematical models (286) 286
algorithms (255) 255
engineering (254) 254
stability analysis (243) 243
dynamical systems (227) 227
nonlinear systems (223) 223
systems (222) 222
switched systems (218) 218
adaptive control (211) 211
mathematical analysis (208) 208
neural networks (204) 204
mechanics (203) 203
dynamics (191) 191
nonlinear dynamics (190) 190
linear-systems (188) 188
delay (186) 186
computer science, artificial intelligence (182) 182
controllers (182) 182
mathematics (169) 169
engineering, mechanical (168) 168
synchronization (167) 167
mechanical engineering (164) 164
instruments & instrumentation (163) 163
mathematics, interdisciplinary applications (163) 163
h-infinity control (161) 161
nonlinear-systems (160) 160
tracking control (156) 156
models (135) 135
linear matrix inequalities (132) 132
optimization (132) 132
robots (125) 125
electrical engineering (124) 124
operations research & management science (124) 124
switching (124) 124
tracking (122) 122
nonlinearity (120) 120
lyapunov methods (114) 114
switches (114) 114
linear matrix inequality (113) 113
feedback (112) 112
liapunov functions (112) 112
vibration, dynamical systems, control (110) 110
lyapunov functions (109) 109
asymptotic stability (107) 107
asymptotic properties (106) 106
computer science (105) 105
robust control (104) 104
hybrid systems (103) 103
networks (103) 103
sliding mode control (102) 102
control theory (98) 98
linear systems (98) 98
multiagent systems (98) 98
robustness (98) 98
computer science, theory & methods (96) 96
uncertainty (96) 96
bifurcations (92) 92
chaos (92) 92
engineering, multidisciplinary (90) 90
multiple delays (90) 90
automotive engineering (89) 89
exponential stability (89) 89
model (89) 89
studies (89) 89
physics, multidisciplinary (88) 88
robotics (88) 88
research (87) 87
multiple lyapunov function (86) 86
physics, mathematical (85) 85
chaos theory (84) 84
criteria (84) 84
index medicus (82) 82
disturbances (81) 81
lyapunov-methode (79) 79
multiple robots (79) 79
design engineering (78) 78
system (77) 77
consensus (76) 76
fuzzy systems (75) 75
control (74) 74
multiple models (74) 74
robust stability (73) 73
feedback control (72) 72
numerical analysis (72) 72
control stability (71) 71
multiple objective analysis (71) 71
nichtlineares system (70) 70
nonlinear control (70) 70
artificial intelligence (68) 68
actuators (67) 67
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2555) 2555
Chinese (14) 14
Spanish (4) 4
Japanese (3) 3
French (2) 2
Czech (1) 1
Dutch (1) 1
German (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


IEEE Transactions on Automatic Control, ISSN 0018-9286, 05/2012, Volume 57, Issue 5, pp. 1285 - 1291
The problem of H ∞ control of switched nonlinear systems in p -normal form is investigated in this technical note where the solvability of the H ∞ control... 
Switched systems | State feedback | p -normal form | Switches | H_{\infty} control | Linear matrix inequalities | Nonlinear systems | power integrator | Lyapunov methods | multiple Lyapunov functions | control | switched systems | Liapunov functions | Technology application | Usage | Innovations | Control systems | Differential equations, Partial | Mathematical optimization
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 08/2017, Volume 62, Issue 8, pp. 3943 - 3958
Journal Article
by Long, LJ and Zhao, J
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, ISSN 0018-9286, 05/2012, Volume 57, Issue 5, pp. 1285 - 1291
Journal Article
by Lu, Bei and Wu, Fen
Automatica, ISSN 0005-1098, 2004, Volume 40, Issue 11, pp. 1973 - 1980
Journal Article
IEEE Transactions on Automatic Control, ISSN 0018-9286, 8/2019, pp. 1 - 1
In this technical note, the asymptotic stability analysis and state-feedback control design are investigated for a class of discrete-time switched nonlinear... 
piecewise affine approximation | stabilization | Dwell-time switching | switched nonlinear systems | multiple Lyapunov functions
Journal Article
Systems & Control Letters, ISSN 0167-6911, 2005, Volume 54, Issue 12, pp. 1163 - 1182
Journal Article
SIAM Journal on Control and Optimization, ISSN 0363-0129, 2014, Volume 52, Issue 5, pp. 3312 - 3340
Journal Article
Automatica, ISSN 0005-1098, 07/2019, Volume 105, pp. 216 - 227
Input-to-state stability (ISS) of switched systems is studied where the individual subsystems are connected in a serial cascade configuration, and the states... 
Switched systems | Multiple Lyapunov functions | Average dwell-time | Input-to-state stability | Event-based control | Output feedback | Cascade connection | TO-STATE STABILITY | SMALL-GAIN THEOREMS | STABILIZATION | AUTOMATION & CONTROL SYSTEMS | ENGINEERING, ELECTRICAL & ELECTRONIC | Analysis | Algorithms | Aerospace engineering
Journal Article
Automatica, ISSN 0005-1098, 07/2019, Volume 105, pp. 216 - 227
Input-to-state stability (ISS) of switched systems is studied where the individual subsystems are connected in a serial cascade configuration, and the states... 
Systems and Control | Dynamical Systems | Mathematics | Automatic Control Engineering | Optimization and Control | Computer Science
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 09/2014, Volume 24, Issue 13, pp. 1887 - 1902
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 09/2015, Volume 35, Issue 9, pp. 4019 - 4039
We present a novel method to compute Lyapunov functions for continuous-time systems with multiple local attractors. In the proposed method one first computes... 
Multiple local attractors | Asymptotic stability | Numerical method | Dynamical system | Lyapunov function | MATHEMATICS | multiple local attractors | MATHEMATICS, APPLIED | numerical method | CONSTRUCTION | asymptotic stability | dynamical system
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 07/2019, Volume 353, pp. 54 - 65
In this paper, the stability problem is investigated for a class of discrete-time switched systems with unstable subsystems under the mode-dependent average... 
Switched systems | Multiple convex Lyapunov function | Exponential stability | Mode-dependent average dwell time | Multiple piecewise convex Lyapunov function | LINEAR-SYSTEMS | MATHEMATICS, APPLIED | STABILIZATION | Control engineering
Journal Article
IEEE Transactions on Cybernetics, ISSN 2168-2267, 4/2019, pp. 1 - 10
In this paper, the problem of adaptive neural tracking control for a type of uncertain switched nonlinear nonlower-triangular system is considered. The... 
Switched systems | Adaptive systems | neural networks (NNs) | Switches | Artificial neural networks | nonlower-triangular structure | Nonlinear systems | Adaptive tracking control | switched nonlinear systems | Lyapunov methods | multiple Lyapunov functions
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.